The Jordan-Postnikov Normal Form of a Real Linear Operator

Authors

  • Samvel Dalalyan Yerevan State University, Yerevan, Armenia

Abstract

We give a direct proof of the following result: for any real linear operator there exists a basis in which it has a Jordan-Postnikov matrix. This matrix for a real linear operator is determined uniquely up to the order of direct summands on the diagonal.

Downloads

Published

2008-10-13

How to Cite

Dalalyan, S. (2008). The Jordan-Postnikov Normal Form of a Real Linear Operator. Armenian Journal of Mathematics, 1(2), pp. 37-43. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/27